MathSciNet Relay Station
MathSciNet bibliographic data
MR2878576 70F10 (70F15 70M20)
Ortí, José A. López; Agost Gómez, Vicente; Barreda Rochera, Miguel A note on the use of the generalized Sundman transformations as temporal variables in celestial mechanics. Int. J. Comput. Math. 89 (2012), no. 3, 433–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement